MAUDE Adverse Event Report: COOK INC PERFORMER RADIAL ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC PERFORMER RADIAL ACCESS SET; DYB INTRODUCER, CATHETER
Model Number G10387
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: it is unknown if the device will be returned.Customer name and address/phone: (b)(6); fax:(b)(6).Pma/510(k) number k171609.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, upon opening a performer radial access set's sterile packaging, a stain/foreign matter was present on the product.The device was not used and there were no consequences for the patient.Another device was used to complete the procedure.
 
Additional Manufacturer Narrative
Additional information: d9, h3: (other): device has been returned and preliminary evaluation has been performed, however, our investigation is ongoing and device evaluation summary will be included in our follow up report once our investigation has been completed.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: as reported, upon opening a performer radial access set's sterile packaging, a stain/foreign matter was present on the product.The device was not used and there were no consequences for the patient.Another device was used to complete the procedure.Investigation evaluation: reviews of the complaint history, device history record, instructions for use (ifu), and quality control procedures were conducted during the investigation.A visual inspection of the returned device was also conducted.The complainant returned one performer radial access set to cook for investigation.Physical examination of the returned device components and packaging did not find any stain anywhere as described by the physician.On the sidearm foreign matter was noted (unknown "sticky" substance - feels similar to tape adhesive).The foreign matter was located 4cm from the green shrink tube listing the french size and was 2.5cm in length.A review of the device history record found no non-conformances related to the reported failure mode.A review of complaint history records shows no other related complaints associated with the complaint device lot.The instructions for use (ifu) provides the following information to the user related to the reported failure mode: how supplied upon removal from package, inspect the product to ensure no damage has occurred.The information provided upon review of the dhr, dmr, ifu, and investigation of the complaint device suggests that the device was manufactured out of specification.However, because there are 100% inspections in place to capture the non-conformance, adequate inspection activities have been established, and no additional non-conformances or additional complaints were found on the lot, cook has concluded that there is no evidence that additional non-conforming product exists in-house or in the field and that this is an isolated incident.Based on the available information and results of the investigation, cook concluded that a manufacturing/quality control deficiency caused this incident.The appropriate personnel have been notified and cook will continue to monitor for similar events.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER RADIAL ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key15027705
Report Number1820334-2022-01215
Device Sequence Number20012245
Product Code DYB
UDI-Device Identifier00827002103870
UDI-Public(01)00827002103870(17)241114(10)14353947
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2024
Device Model NumberG10387
Device Catalogue NumberRCFN-6.0-18-7-RA2.5
Device Lot Number14353947
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2022
Supplement Date Received by Manufacturer07/19/2022
10/03/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date08/15/2022
10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown